gynecologist-icon
Polysistic Ovary Syndrome Gastrointestin
I was taking Krimson 35 medicine for PCOS since 5 months. Since two months I have stopped taking the medicine as my periods had got regularized. But since these two months every time I get my period, I suffer from nausea, stomach ache, loose motions and vomitings. Is this a side effect of not continuing the medicine or is it not related? Is my hormonal balance ruined because of the medicine?
74 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

i dont think its because of hormone pills. usually patients who r on krimson will have no ovulation during cycles so no pain during periods. Now u r not on tablets so u r feeing more symptoms after that. hormones effects are not permanent so look for next cycle if symptoms persist consult ur doc again
Next Steps
if symptoms persist consult ur doc again
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It is not the sideeffwct of tablets. Many people have these problems in menses. Just drink kit of fluid during menses. Check on your weight .n eat healthy diet avoid kinks
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.